Discussions that mention lexapro

Spinal Cord Disorders board


Hmm. This is interesting and I am curious what kind of pain meds are you taking when you took the Lexapro. I am also having some issues and taking Lexapro so I am thinking about stopping it.

Why would your neck be hurting, that is a good question. It could be from laying around so much. Maybe your pillow is not comfortable or your sleeping on the couch. This could cause your neck and spine to be out of alignment and obviously after awhile would cause neck stiffness and pain. Did you ever have neck pain before your surgery?

Let me know.

brian
Brian,

Sorry,

I actually am a PM patient with cervical spine issued/failed surgery/DDD etc.
I have been in PM for many years...on LA and SA for a very long time, slowly increasing over time. I receive Botox every 3-4 months, and recieve Trigger Point injections every month. I am not on the patch.... and do not take any medication with any add-ins - I add advil or tylenol if I need it.

I had a really hard time with the surgery (the hysterectomy-- if you look up some of my prior posts you can read about my horror story in the hospital as a PM patient after the surgery).

I have been trying to get back on some kind of normal since the surgery, but everything seems harder. I work in a very stressful job, usually 50-60 hours per week, part of the time in the field.

My pain has escalated, and I have been trying different things to feel like my normal self. I am willing to try different things, mostly natural, but when my PCP said to try the Lexapro, I was willing, although I am not depressed at all, simply stressed to the max, and have anxiety issues which I believe are causing greater pain for me than normal.

The Doc (PCP) finally called back yesterday after I left her a message explaining the horrible reaction I had and said to discontinue the Lexapro imediately, as I was probably allergic to seratonins (sp?) and could had triggered a migraine... which I have NEVER had before....

I have been on the same dose of LA med for a long time and up until the surgery the same SA -- my PM doc just increased that over the last 2 months due to my level of pain escalating - don't really know if the after effects of the surgery caused that or not.....

I hope this info helps, sorry if I confused the issue when I did not explain that I was already in PM for my neck and spine issues prior to the surgery....

Hope you start feeling better, maybe you will have better luck with the Lexapro, to me it was the worst I have felt in a very long time. I am unable to stop working at this time, I have too much time invested, and at this point would lose too much,

REMOVED

Thanks for listening,

Dawnie